# SDR REXA2019062760969

- Difficulty date: May 26, 2019
- Submitted: June 27, 2019
- Operation: Air carrier
- Aircraft: N981EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7768
- Aircraft time: 29,634 hours, 28,476 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 601R3101685
- Condition: Cracked
- Location: Bs 379
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 3L CRACKED AT F.S. 379.  REPAIRED STRINGER 3L IAW EA 253-09203.
